共 50 条
- [1] UNIFORM ASYMPTOTIC EXPANSIONS OF INTEGRALS WITH MANY NEARBY STATIONARY POINTS AND ALGEBRAIC SINGULARITIES [J]. JOURNAL OF MATHEMATICS AND MECHANICS, 1967, 17 (06): : 533 - +
- [2] Uniform asymptotic expansions [J]. SPECIAL FUNCTIONS 2000: CURRENT PERSPECTIVE AND FUTURE DIRECTIONS, 2001, 30 : 489 - 503
- [3] Uniform asymptotic expansions of a double integral: coalescence of two stationary points [J]. PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2000, 456 (1994): : 407 - 431
- [7] A GENERAL FORMULATION FOR ASYMPTOTIC EXPANSIONS WITH A POLE NEAR THE SADDLE-POINT [J]. ANNALES DES TELECOMMUNICATIONS-ANNALS OF TELECOMMUNICATIONS, 1995, 50 (7-8): : 686 - 694
- [10] Uniform Asymptotic Expansions for Meixner Polynomials [J]. Constructive Approximation, 1998, 14 : 113 - 150